Title: Some Inequalities for n-Time Differentiable Mappings Using a Multi-Step Kernel with Applications
Author(s): Sofian Obeidat
Pages: 50-62
Cite as:
Sofian Obeidat, Some Inequalities for n-Time Differentiable Mappings Using a Multi-Step Kernel with Applications, Int. J. Anal. Appl., 18 (1) (2020), 50-62.


In this paper, we develop a new multi-step kernel and use it to establish new Ostrowski’s type inequalities for n-time differentiable mappings, whose n-th derivatives satisfy convexity and quasi-convexity conditions. Applications of our findings to random variables and approximation of integrals are given.

Full Text: PDF



  1. P. Cerone, S.S. Dragomir, J. Roumeliotis and J. Sunde, A new generalization of the trapezoid formula for n-time differentiable mappings and applications, Demonstr. Math. 33 (4) (2000), 719–736. Google Scholar

  2. X. L. Cheng, Improvement of some Ostrowski-Gr¨uss type inequalities, Computers Math. Appl. 42 (2001), 109-114. Google Scholar

  3. L. Chun and F. Qi, Integral inequalities of Hermite-Hadamard type for functions whose third derivatives are convex, J. Inequal. Appl. 2013 (2013), Art. ID 451. Google Scholar

  4. S. S. Dragomir and S. Wang, An inequality of Ostrowski-Gr¨uss type and its applications to the estimation of error bounds for some special means and for home numerical quadrature rules, Computers Math. Appl. 33 (11) (1997), 15-20. Google Scholar

  5. D. Y. Hwang, Some Inequalities for n-time Differentiable Mappings and Applications, Kyung. Math. J. 43 (2003), 335-343. Google Scholar

  6. J. L. W. V. Jensen, On konvexe funktioner og uligheder mel lem middlvaerdier, Nyt. Tidsskr. Math. B. 16 (1905), 49-69. Google Scholar

  7. A. I. Kechriniotis and Y. A. Theodorou, New integral inequalities for n-time differentiable functions with applications for pdfs, Appl. Math. Sci. 2 (8) (2008), 353-362. Google Scholar

  8. A. Ostrowski, Uber die Absolutabweichung einer differentierbaren Funktion von ihren Integralmittelwert, Comment. Math. Helv., 10 (1938), 226-227. Google Scholar

  9. M. E. Ozdemir and C. Yıldız, A new generalization of the midpoint formula for n-time differentiable mappings which are convex, arXiv:1404.5128v1, 2014. Google Scholar

  10. B.G. Pachpatte, New inequalities of Ostrowski and Trapezoid type for n-time differentiable functions, Bull. Korean Math. Soc. 41 (4) (2004), 633-639. Google Scholar

  11. J. E. Pecaric, F. Proschan, Y.L. Tong, Convex Function, Partial Ordering and Statistical Applications, Academic Press, New York, 1991. Google Scholar

  12. S. H. Wang and F. Qi, Inequalities of Hermite-Hadamard type for convex functions which are n-times differentiable, Math. Inequal. Appl. 16 (4) (2013), 1269–1278. Google Scholar


Copyright © 2020 IJAA, unless otherwise stated.